# SDR HYIA20150320003

- Difficulty date: March 12, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N5826C
- Make and model: Cessna 402C
- Aircraft serial: 402C0050
- Aircraft time: 33,020 hours, 6,739 cycles
- Engine: Cont TSIO520VB
- Engine time: 19 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF2907CT3
- Part serial: 860566
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT PROPELLER SPEED ERRATIC & DIFFICULT TO CONTROL.  PERFORMED A RUN UP & PROP RIGGING FOR FULL POWER, CLIMB POWER RPM CHECK.  THE REPLACED & OPERATIONALLY CHECKED THE PROP GOVERNOR WITH NO FURTHER DEFECTS NOTED.
